# SDR SWAA114636

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 77,443 hours, 65,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND AFT CARGO COMPARTMENT FLOOR SUPPORT CORRODED AT BS 727D+6, LBL 2.  REPAIRED SUPPORT IAW EA.
